Maybe. Methotrexate interferes with folate, which is why it tends to be helpful against gross skin plaques. *BUT* even at doses lower than those used for treatment, it can cause rashes.
It also can suppress your immune system enough for things like shingles to pop up, which presents with a nasty rash.
It is most likely that it is *not* methotrexate directly causing your rash, but it may be a major contributing factor. Your best bet is to have a doctor figure out which kind of rash it is (hives, pressure, viral, etc.) and move forward from there.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2013 • 3 answers
Updated 19 Jan 2017 • 6 answers
Updated 7 May 2011 • 2 answers
Updated 29 Aug 2015 • 1 answer
Updated 24 Oct 2017 • 2 answers